Absorbing Subalgebras, Cyclic Terms, and the Constraint Satisfaction Problem

The Algebraic Dichotomy Conjecture states that the Constraint Satisfaction Problem over a fixed template is solvable in polynomial time if the algebra of polymorphisms associated to the template lies in a Taylor variety, and is NP-complete otherwise. This paper provides two new characterizations of...

Full beskrivning

Bibliografiska uppgifter
Huvudupphovsmän: Libor Barto, Marcin Kozik
Materialtyp: Artikel
Språk:English
Publicerad: Logical Methods in Computer Science e.V. 2012-02-01
Serie:Logical Methods in Computer Science
Ämnen:
Länkar:https://lmcs.episciences.org/673/pdf